# SDR BAQA091570

- Difficulty date: December 12, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N135ME
- Make and model: Urocop EC135P1
- Aircraft serial: 0009
- Aircraft time: 4,078 hours
- Engine: Pwa PW206A
- System (JASC): 6710 · Main Rotor Control
- Part: Bearing
- Condition: Worn
- Location: M/R Control Rod
- Part time: 800 hours
- Component: Control Rod
- Component part number: L671M20V1005
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR CONTROL ROD BEARINGS WORN.
